Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 608, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 2, 2017, 7:27 PM CDT for 4 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2017, 7:27 PM CDT (00:27 UTC)
- Expired
- Jul 2, 2017, 8:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garvin County, OK, Johnston County, OK, Murray County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
495
WUUS54 KOUN 030027
SVROUN
OKC049-069-099-123-030115-
/O.NEW.KOUN.SV.W.0608.170703T0027Z-170703T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
727 PM CDT SUN JUL 2 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
North central Johnston County in southeastern Oklahoma...
Southeastern Garvin County in southern Oklahoma...
Southwestern Pontotoc County in east central Oklahoma...
Northeastern Murray County in southern Oklahoma...
* Until 815 PM CDT
* At 727 PM CDT, a severe thunderstorm was located 4 miles northwest
of Hickory, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ada, Sulphur, Davis, Wynnewood, Roff, Fitzhugh, Hickory, Scullin,
Fittstown and Lake Of The Arbuckles.
This includes Interstate 35 between mile markers 56 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3458 9725 3476 9693 3475 9657 3451 9658
3447 9714
TIME...MOT...LOC 0027Z 272DEG 38KT 3459 9694
HAIL...1.00IN
WIND...60MPH
$$
032 follow-up statements
634
WWUS54 KOUN 030038
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
738 PM CDT SUN JUL 2 2017
OKC049-069-099-123-030115-
/O.CON.KOUN.SV.W.0608.000000T0000Z-170703T0115Z/
Johnston OK-Garvin OK-Pontotoc OK-Murray OK-
738 PM CDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL JOHNSTON...SOUTHEASTERN GARVIN...SOUTHWESTERN
PONTOTOC AND NORTHEASTERN MURRAY COUNTIES...
At 738 PM CDT, a severe thunderstorm was located near Hickory, moving
east at 30 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Ada, Sulphur, Davis, Wynnewood, Roff, Fitzhugh, Hickory, Scullin,
Fittstown and Lake Of The Arbuckles.
This includes Interstate 35 between mile markers 56 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3458 9725 3476 9693 3475 9657 3451 9658
3447 9714
TIME...MOT...LOC 0038Z 271DEG 27KT 3458 9687
HAIL...1.00IN
WIND...70MPH
$$
03479
WWUS54 KOUN 030048
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
748 PM CDT SUN JUL 2 2017
OKC049-030058-
/O.CAN.KOUN.SV.W.0608.000000T0000Z-170703T0115Z/
Garvin OK-
748 PM CDT SUN JUL 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARVIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3458 9716 3463 9693 3476 9693 3475 9657
3451 9658 3447 9713
TIME...MOT...LOC 0048Z 269DEG 48KT 3457 9677
$$
OKC069-099-123-030115-
/O.CON.KOUN.SV.W.0608.000000T0000Z-170703T0115Z/
Johnston OK-Pontotoc OK-Murray OK-
748 PM CDT SUN JUL 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL JOHNSTON...SOUTHWESTERN PONTOTOC AND NORTHEASTERN
MURRAY COUNTIES...
At 748 PM CDT, a severe thunderstorm was located 5 miles east of
Hickory, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Ada, Sulphur, Davis, Roff, Fitzhugh, Hickory, Scullin, Fittstown and
Lake Of The Arbuckles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3458 9716 3463 9693 3476 9693 3475 9657
3451 9658 3447 9713
TIME...MOT...LOC 0048Z 269DEG 48KT 3457 9677
HAIL...1.00IN
WIND...70MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:16 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jul 2, 2:16 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion National Weather Service Norman OK 216 PM CDT Sun Jul 2 2017 .DISCUSSION... Rain chances and location of said rain continues to be main challenge moving forward the next several days. MCV moving across southwest toward central Oklahoma expected to be mechanism for development of scattered convection across portions of central into southeast Oklahoma this afternoon and evening. Sufficient instability exists for a few marginally severe storms, but should be more multicell and pulse as wind shear remains very weak. As we move through the next several days it will be tough to really nail down timing and locations, much like today will likely be driven by small scale features that will not show themselves on scales that models are able to get a handle on. Therefore will have to cont to follow the signals the models do pick up on. The first of which is a minor shortwave that drop southeast out of the high plains of CO overnight. This will aid in development of complex of storms that may move back into western Oklahoma overnight and approach central Oklahoma toward morning. This feature then continue to drift south/southeast keeping better rain chances in areas near and northeast of the OKC metro Tuesday. Next feature will be shortwave that drops south through Plains Tuesday night into Wednesday, which may provide one more day with chance of rain come Wednesday. After this we begin to come under the influence of upper ridge that build north and northeast into central Rockies into the central Plains. This will likely shut off the better rain chances and leave us with hot and muggy weather by the end of the week into next weekend. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 71 90 73 90 / 30 30 40 30 Hobart OK 71 93 73 95 / 30 30 30 20 Wichita Falls TX 74 95 75 96 / 20 30 20 20 Gage OK 69 93 68 93 / 30 20 40 20 Ponca City OK 70 88 71 87 / 40 30 60 40 Durant OK 74 91 74 91 / 60 30 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 26/30
Hazardous weather outlook, Jul 2, 4:31 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 431 PM CDT Sun Jul 2 2017 OKZ004>048-050>052-TXZ083>090-032145- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 431 PM CDT Sun Jul 2 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... Isolated severe storms will remain possible through Sunday evening east of areas from Enid to Oklahoma City to Waurika. Very high instability has developed which have allowed storms to strengthen very quickly. The initial line of storms will move east out of the area with the potential for redevelopment of strong to severe storms through the early evening. The main threat will be damaging winds of 70 mph and hail up to the size of half dollars. Locally heavy rainfall and frequent lightning will also be possible affecting outdoor activities today. Late tonight, additional showers and thunderstorms will move into western Oklahoma from the high plains with the potential of marginally severe thunderstorms. Locally heavy rainfall and frequent lightning will be possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Scattered thunderstorms are possible Monday though Thursday at times. Strong to marginally severe storms will be possible again on Monday and Tuesday, mainly across northern and central Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 2, 6:23 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SUN JUL 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL LONE GROVE 34.18N 97.26W
07/02/2017 E1.50 INCH CARTER OK TRAINED SPOTTER
&&
JPSpecial weather statement, Jul 2, 6:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
645 PM CDT SUN JUL 2 2017
OKZ045-046-050-030030-
Love OK-Carter OK-Jefferson OK-
645 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...southwestern
Carter and east central Jefferson Counties Until 730 PM CDT...
AT 643 PM CDT, a strong thunderstorm was located over Grady, moving
east at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3385 9746 3389 9745 3392 9749 3390 9755
3391 9759 3392 9760 3395 9759 3398 9764
3399 9768 3395 9771 3398 9778 3412 9774
3409 9731 3382 9738
TIME...MOT...LOC 2343Z 282DEG 21KT 3402 9767
03Local storm report, Jul 2, 7:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT SUN JUL 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM FLASH FLOOD TUPELO 34.61N 96.42W
07/02/2017 COAL OK LAW ENFORCEMENT
STREET CLOSED OFF NEAR THE HIGH SCHOOL, AND
REPORTS OF ADDITIONAL FLOODING IN TOWN.
&&
JPSpecial weather statement, Jul 2, 7:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 712 PM CDT SUN JUL 2 2017 OKZ028>030-042-030115- Pottawatomie OK-Pontotoc OK-Cleveland OK-McClain OK- 712 PM CDT SUN JUL 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR Pottawatomie...northwestern Pontotoc...southeastern Cleveland and southeastern McClain Counties Until 815 PM CDT... AT 710 PM CDT, a strong thunderstorm was located near Etowah, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of dimes... Wind gusts to 50 MPH... Locations impacted include... Shawnee, Tecumseh, Maud, Wayne, Earlsboro, Asher, Tribbey, Wanette, Byars, St. Louis, Etowah, Rosedale, Brooksville, Macomb, Harjo and Trousdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Severe weather is not expected and no warnings are anticipated at this time. && LAT...LON 3486 9736 3518 9725 3534 9678 3485 9677 TIME...MOT...LOC 0010Z 262DEG 17KT 3511 9716 03
Special weather statement, Jul 2, 7:18 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
718 PM CDT SUN JUL 2 2017
OKZ039-041-045-046-030115-
Stephens OK-Carter OK-Murray OK-Jefferson OK-
718 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Stephens...Carter...
southwestern Murray and northeastern Jefferson Counties Until 815 PM
CDT...
AT 716 PM CDT, an area of strong thunderstorm was located from 12
miles east of Waurika, to Graham, and to Lone Grove moving east at
30 MPH. The strongest storm was located near Graham.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Ardmore, Lone Grove, Healdton, Wilson, Dickson, Ringling, Springer,
Dougherty, Gene Autry, Loco, Graham, Pooleville, Lake Of The
Arbuckles, Turner Falls, Milo, Lake Murray, Cornish and Fox.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3410 9788 3425 9788 3442 9756 3444 9695
3407 9697
TIME...MOT...LOC 0016Z 274DEG 24KT 3433 9750
03Special weather statement, Jul 2, 7:25 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
725 PM CDT SUN JUL 2 2017
OKZ040-041-046-030115-
Carter OK-Garvin OK-Murray OK-
725 PM CDT SUN JUL 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Carter...
southwestern Garvin and northwestern Murray Counties Until 815 PM
CDT...
AT 724 PM CDT, a strong thunderstorm was located near Foster, moving
east at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Elmore City, Katie, Foster, Tatums, Hennepin, Turner Falls and
Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3451 9756 3468 9756 3468 9723 3456 9717
3449 9714 3443 9713
TIME...MOT...LOC 0024Z 286DEG 26KT 3460 9748
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 65 min |
| Jul 2, 7:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 63 min |
| Jul 2, 7:18 PM CDT | Special Weather Statement | OUN | Carter, Jefferson | 57 min |
| Jul 2, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 37 min |
| Jul 2, 7:25 PM CDT | Special Weather Statement | OUN | Garvin | 50 min |
| Jul 2, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| Jul 2, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc | 57 min |
| Jul 2, 8:09 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| Jul 2, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 63 min |
| Jul 2, 8:32 PM CDT | Special Weather Statement | OUN | Murray | 43 min |
| Jul 2, 8:48 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 42 min |
| Jul 2, 8:58 PM CDT | Areal Flood Advisory | OUN | Atoka | 3 hr |
| Jul 2, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 39 min |
| Jul 2, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 45 min |
| Jul 2, 9:40 PM CDT | Special Weather Statement | OUN | Murray | 50 min |
| Jul 2, 9:46 PM CDT | Special Weather Statement | OUN | Bryan | 44 min |
| Jul 2, 9:48 PM CDT | Special Weather Statement | OUN | Carter | 57 min |
| Jul 2, 9:56 PM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 3 hr |
| Jul 2, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 57 min |
| Jul 2, 10:21 PM CDT | Areal Flood Advisory | OUN | Bryan, Marshall | 3 hr |
| Jul 2, 10:23 PM CDT | Special Weather Statement | OUN | Marshall | 37 min |
| Jul 2, 10:34 PM CDT | Special Weather Statement | OUN | Murray | 26 min |
| Jul 2, 10:44 PM CDT | Special Weather Statement | OUN | Love | 31 min |
| Jul 2, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Love | 18 min |
| Jul 2, 11:27 PM CDT | Special Weather Statement | OUN | Marshall, Murray | 33 min |
| Jul 2, 11:59 PM CDT | Special Weather Statement | OUN | Murray | 31 min |
| Jul 3, 12:05 AM CDT | Special Weather Statement | OUN | Marshall | 25 min |
| Jul 3, 12:11 AM CDT | Areal Flood Warning | OUN | Coal, Murray, Pontotoc | 9 hr |
| Jul 3, 12:36 AM CDT | Special Weather Statement | OUN | Johnston | 24 min |
| Jul 3, 12:58 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 47 min |
| Jul 3, 1:35 AM CDT | Special Weather Statement | OUN | Pontotoc | 25 min |
| Jul 3, 1:43 AM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 47 min |
| Jul 3, 2:22 AM CDT | Areal Flood Advisory | OUN | Bryan, Johnston | 3 hr |
| Jul 3, 2:31 AM CDT | Special Weather Statement | OUN | Bryan, Coal | 44 min |
| Jul 3, 2:35 AM CDT | Flash Flood Warning | OUN | Bryan | 6 hr |
| Jul 3, 3:14 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 61 min |
| Jul 3, 4:12 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Pontotoc | 48 min |
| Jul 3, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 34 min |
| Jul 3, 4:56 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
| Jul 3, 4:58 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 62 min |
| Jul 3, 6:00 AM CDT | Special Weather Statement | OUN | Bryan, Johnston | 45 min |
| Jul 3, 6:47 AM CDT | Special Weather Statement | OUN | Bryan | 43 min |
| Jul 3, 7:13 AM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Jul 3, 7:55 AM CDT | Special Weather Statement | OUN | Atoka | 35 min |
| Jul 3, 9:25 AM CDT | River Flood Warning | OUN | Bryan | 26 hr |
| Jul 3, 9:26 AM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Jul 3, 3:33 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Jul 3, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 53 min |
| Jul 3, 4:02 PM CDT | Areal Flood Advisory | OUN | Harper | 3 hr |
| Jul 3, 4:23 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 67 min |
| Jul 3, 4:43 PM CDT | Special Weather Statement | OUN | Harper | 47 min |
| Jul 3, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 68 min |
| Jul 3, 4:58 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Jul 3, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| Jul 3, 5:26 PM CDT | Special Weather Statement | OUN | Cotton | 49 min |
| Jul 3, 5:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Jul 3, 5:38 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods | 67 min |
| Jul 3, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| Jul 3, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 38 min |
| Jul 3, 5:57 PM CDT | Tornado Warning | OUN | Woods, Woodward | 14 min |
| Jul 3, 6:08 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Jul 3, 6:12 PM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| Jul 3, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 73 min |
| Jul 3, 6:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Jul 3, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
| Jul 3, 6:50 PM CDT | Special Weather Statement | OUN | Blaine, Custer | 40 min |
| Jul 3, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 67 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.